# SDR DALA2024061906213

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 89,464 hours, 42,085 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: AFTER LANDING, WHILE TAXING TO THE GATE, PILOTS NOTICED A FUNKY SMELL COMING FROM THE AIR CONDITIONING PACKS. APU WAS OFF DURING TAXI IN. C/A: FOUND OIL AROUND APU DOOR AND INLET , INSPECTED APU PER W/C 4900 -2001. FOUND COOLING FAN OF OIL COOLER LEAKING. (374957) REMOVED AND REPLACED COOLING FAN IAW A320 AMM 49-52. OPS AND LEAK CHECK GOOD. (255559) AFTER RUNNING APU FOR LK CK, FOUND OIL LK FROM STARTER. (374957) R/R APU STARTER PER A320 AMM 49-42. OPS AND LEAK CHECK GOOD. RAN APU FOR 30 MINUTES WITH NO EXTERNAL OIL LEAKS NOTED. (417446). A/C OK FOR SVC. (LP: 6130409)
